# SDR USAA20090717BA042

- Difficulty date: July 17, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 0333
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A1509119
- Condition: Failed
- Location: L3 Door
- Part time: 24,096 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - OPERATIONAL CHECK OF EMERGENCY LIGHTS VIA MCDU FAILED ATA 25 62 41 ESCAPE SLIDE LT SW/ EPSU 3L 13WL.  REMOVED AND REPLACED L3 EMERGENCY EXIT SLIDE RAFT.
